Diffeomorphisms of the circle and the based stochastic loop space
Séminaire de probabilités de Strasbourg, Volume 31 (1997), p. 322-326
@article{SPS_1997__31__322_0,
     author = {L\'eandre, R\'emi},
     title = {Diffeomorphisms of the circle and the based stochastic loop space},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {31},
     year = {1997},
     pages = {322-326},
     zbl = {0884.60062},
     mrnumber = {1478741},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1997__31__322_0}
}
Léandre, Rémi. Diffeomorphisms of the circle and the based stochastic loop space. Séminaire de probabilités de Strasbourg, Volume 31 (1997) pp. 322-326. http://www.numdam.org/item/SPS_1997__31__322_0/

[B] Bismut J.M.: Large deviations and the Malliavin calculus. Progress in Math. 45, Birkhäuser (1984). | MR 755001 | Zbl 0537.35003

[G.J.P] Getzler E., Jones J.D.S., Petrack S.: Differential forms on loop spaces and the cyclic bar complex. Topology 30, 339-373 (1971). | MR 1113683 | Zbl 0729.58004

[J.L] Jones J.D.S., Léandre R.: Lp Chen forms on loop spaces. In "Stochastic Analysis", M. T. Barlow and N. H. Bingham editors, 104-162, Cambridge University Press (1991). | MR 1166409 | Zbl 0756.58003

[K] Kosyak A.V.: Irreducible regular gaussian representations of the group of the interval and circle diffeomorphism. J. Funct. Anal. 125, 493-547 (1994). | MR 1297679 | Zbl 0829.22032

[L] Léandre R.: Invariant Sobolev Calculus on the free loop space. To appear in Acta Applicandae Mathematicae. | MR 1440476 | Zbl 0895.60055

[M.M] Malliavin M.P., Malliavin P.: An infinitesimally quasi-invariant measure on the group of diffeomorphisms of the circle. In "Integration on loop groups", Publication de l'Université Paris VI (1990). | MR 1187301

[N] Nualart D.: The Malliavin calculus and related topics. Springer (1995). | MR 1344217 | Zbl 0837.60050

[Sh] Shavgulidze E.T.: Distributions on infinite-dimensional spaces and second quantization in string theories II. In "Vth International Vilnius Conference in Probability and Mathematical Statistics", 359-360 (1989).